I started taking Tri Sprintec in December, no period for December or January, February was rough, extreme cramping, almost like labor pains, March was a lot worse, I literally thought my uterus was going to implode. This month, I started on Saturday night, Sunday was okay, took pill Sunday night like normal, took pill Monday night like normal.. Monday night bled completely through the tampon and clots the size of half dollars came out. No real heavy cramping. I'm 33 years old and haven't been on birth control since my early 20's. This isn't normal for ME, but is it normal for this particular medication or should I seek help?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Aug 2010 • 1 answer
Tri-Sprintec - I'm considering starting this bc pill because I'm 34, tubes tied and HORRIBLE cramps?
Posted 10 Oct 2012 • 2 answers
Posted 3 Oct 2013 • 1 answer
Posted 28 Sep 2014 • 3 answers
Posted 29 Nov 2014 • 1 answer